American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11P83) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Nayandeep Deka Baruah and Kallol Nath. Some results on $3$-cores. Proc. Amer. Math. Soc. 142 (2014) 441-448.
Abstract, references, and article information
View Article: PDF

[2] Cristian-Silviu Radu. Proof of a conjecture by Ahlgren and Ono on the non-existence of certain partition congruences. Trans. Amer. Math. Soc. 365 (2013) 4881-4894.
Abstract, references, and article information
View Article: PDF

[3] Matthew Boylan and John J. Webb. The partition function modulo prime powers. Trans. Amer. Math. Soc. 365 (2013) 2169-2206.
Abstract, references, and article information
View Article: PDF

[4] Robert C. Rhoades. Families of quasimodular forms and Jacobi forms: The crank statistic for partitions. Proc. Amer. Math. Soc. 141 (2013) 29-39.
Abstract, references, and article information
View Article: PDF

[5] F. G. Garvan. Congruences for Andrews' spt-function modulo powers of $5$, $7$ and $13$. Trans. Amer. Math. Soc. 364 (2012) 4847-4873.
Abstract, references, and article information
View Article: PDF

[6] Paul Pollack. On the parity of the number of multiplicative partitions and related problems. Proc. Amer. Math. Soc. 140 (2012) 3793-3803.
Abstract, references, and article information
View Article: PDF

[7] Guo-Niu Han and Kathy Q. Ji. Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition. Trans. Amer. Math. Soc. 363 (2011) 1041-1060. MR 2728596.
Abstract, references, and article information
View Article: PDF

[8] Holly Swisher. The Andrews-Stanley partition function and $p(n)$: congruences. Proc. Amer. Math. Soc. 139 (2011) 1175-1185. MR 2748412.
Abstract, references, and article information
View Article: PDF

[9] Maria Monks. Number theoretic properties of generating functions related to Dyson's rank for partitions into distinct parts. Proc. Amer. Math. Soc. 138 (2010) 481-494. MR 2557166.
Abstract, references, and article information
View Article: PDF

[10] George E. Andrews. Euler's ``De Partitio Numerorum''. Bull. Amer. Math. Soc. 44 (2007) 561-573. MR 2338365.
Abstract, references, and article information
View Article: PDF

[11] Bruce C. Berndt, Geumlan Choi, Youn-Seo Choi, Heekyoung Hahn, Boon Pin Yeap, Ae Ja Yee, Hamza Yesilyurt and Jinhee Yi. Ramanujan's forty identities for the Rogers-Ramanujan functions. Memoirs of the AMS 188 (2007) MR 2323810.
Book volume table of contents

[12] Sharon Anne Garthwaite. Convolution congruences for the partition function. Proc. Amer. Math. Soc. 135 (2007) 13-20. MR 2280169.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Brandt Kronholm. On congruence properties of $p(n,m)$. Proc. Amer. Math. Soc. 133 (2005) 2891-2895. MR 2159766.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alexander Berkovich and Frank G. Garvan. On the Andrews-Stanley refinement of Ramanujan's partition congruence modulo $5$ and generalizations. Trans. Amer. Math. Soc. 358 (2006) 703-726. MR 2177037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Daniel M. Kane. Resolution of a conjecture of Andrews and Lewis involving cranks of partitions. Proc. Amer. Math. Soc. 132 (2004) 2247-2256. MR 2052400.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Krishnaswami Alladi and Alexander Berkovich. New weighted Rogers-Ramanujan partition theorems and their implications. Trans. Amer. Math. Soc. 354 (2002) 2557-2577. MR 1895193.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] A. Bülent Ek. in. Some properties of partitions in terms of crank. Trans. Amer. Math. Soc. 352 (2000) 2145 - 2156. MR 1603906.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ruedi Suter. The number of lattice points in alcoves and the exponents of the finite Weyl groups. Math. Comp. 67 (1998) 751-758. MR 1443124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Krishnaswami Alladi. Partition identities involving gaps and weights. Trans. Amer. Math. Soc. 349 (1997) 5001-5019. MR 1401759.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Krishnaswami Alladi. A combinatorial correspondence related to Göllnitz' (big) partition theorem and applications. Trans. Amer. Math. Soc. 349 (1997) 2721-2735. MR 1422593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ken Ono. Parity of the partition function . Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 35-42. MR 1336698.
Abstract, references, and article information
View Article: PDF

[22] Krishnaswami Alladi and Basil Gordon. Schur's partition theorem, companions, refinements and generalizations . Trans. Amer. Math. Soc. 347 (1995) 1591-1608. MR 1297520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] G. E. Andrews, C. Bessenrodt and J. B. Olsson. Partition identities and labels for some modular characters . Trans. Amer. Math. Soc. 344 (1994) 597-615. MR 1220904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Richard Lewis and Nicolas Santa-Gadea. On the rank and the crank modulo $4$ and $8$ . Trans. Amer. Math. Soc. 341 (1994) 449-465. MR 1136545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Jerrold R. Griggs. On the distribution of sums of residues . Bull. Amer. Math. Soc. 28 (1993) 329-333. MR 1183998.
Abstract, references, and article information
View Article: PDF

[26] Richard Blecksmith, John Brillhart and Irving Gerst. A fundamental modular identity and some applications . Math. Comp. 61 (1993) 83-95. MR 1197509.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Stephen C. Milne and Glenn M. Lilly. The $A_\ell$ and $C_\ell$ Bailey transform and lemma . Bull. Amer. Math. Soc. 26 (1992) 258-263. MR 1118702.
Abstract, references, and article information
View Article: PDF

[28] Richard Blecksmith, John Brillhart and Irving Gerst. On a certain (mod $2$) identity and a method of proof by expansion . Math. Comp. 56 (1991) 775-794. MR 1068825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Richard Lewis. On the rank and the crank modulo $4$ . Proc. Amer. Math. Soc. 112 (1991) 925-933. MR 1057957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Frank G. Garvan. The crank of partitions mod $8,\;9$ and $10$ . Trans. Amer. Math. Soc. 322 (1990) 79-94. MR 1012520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1